# SDR 4DPA2023042800001

- Difficulty date: April 28, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N915JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 40,087 hours, 31,739 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE CREW REPORTED AFTER TAKEOFF WE RECEIVE A TAT 1 INOP EICAS MESSAGE. DID NOT RESET AND RETURNED TO DAL. CORR ACTION MX FOUND TAT 1 CIRCUIT BREAKER TO BE PULLED, RESET CIRCUIT BREAKER, FOUND NO MESSAGES ON EITHER THE EICAS OR CMC, PERFORMED OPS CHECK OF THE TAT, PITOT, AND AOA SENSORS. OPS CHECK PASSED.
